# SDR MASA2011082303537

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 19,819 hours, 15,811 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM IND FULL LT AND WILL NOT MOVE.  R2 RUDDER TRIM ACT.
